# SDR ASOA20130514070

- Difficulty date: May 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 30,571 hours, 29,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 1A INSPECTION THE AFT GALLEY EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE. MX R & R THE AFFECTED LIGHT INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
